# SDR EIA990201

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Pylon
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 2 PYLON DIAGONAL BRACE AFT WING FITTING HAS 2 BOLT HOLES WITH CORROSION IN BORES.  NR 2 PYLON DIAGONAL BRACE AFT WING FITTING BOLT HOLE CORROSION REMOVED BY OVERSIZING.  HOLE SIZES TO MAX LIMIT PER SB 54-2159.  (M)
